# SDR 01FDEA00894

- Difficulty date: October 15, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 33,937 hours, 6,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Part number: ABA73423
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD HAT SECTION SUPPORT AT BS 457 X=+76 IN AT FWD CABIN. REMOVED AND REPLACED FLOORBOARD PER SRM 51-31-01 VOL II.
